# SDR 29GA2014102700001

- Difficulty date: October 21, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,344 hours, 36,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1283
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EXIT CONTROL CIRCUIT BREAKER TRIPPED.  REPLACED EMERGENCY POWER SUPPLY 24LN,  OPS CHECKED GOOD.
